Mirtazapine overdose: A case report

Louise Kao, Robert L. Barkin, Jerrold B. Leikin

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

A case report involving mirtazapine ingestion (total of 360 mg) is discussed. Major toxic effects noted were drowsiness and sinus tachycardia with near complete resolvement within twenty-four hours. It appears that the course of mirtazapine over-dose is relatively benign compared to the tricyclic antidepressant agents and selective serotonin reuptake inhibitors.

Original languageEnglish (US)
Pages (from-to)58-59
Number of pages2
JournalMedical Update for Psychiatrists
Volume2
Issue number2
StatePublished - 1997
Externally publishedYes

Fingerprint

Sinus Tachycardia
Tricyclic Antidepressive Agents
Sleep Stages
Poisons
Serotonin Uptake Inhibitors
Eating
mirtazapine

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Kao, L., Barkin, R. L., & Leikin, J. B. (1997). Mirtazapine overdose: A case report. Medical Update for Psychiatrists, 2(2), 58-59.

Mirtazapine overdose : A case report. / Kao, Louise; Barkin, Robert L.; Leikin, Jerrold B.

In: Medical Update for Psychiatrists, Vol. 2, No. 2, 1997, p. 58-59.

Research output: Contribution to journalArticle

Kao, L, Barkin, RL & Leikin, JB 1997, 'Mirtazapine overdose: A case report', Medical Update for Psychiatrists, vol. 2, no. 2, pp. 58-59.
Kao, Louise ; Barkin, Robert L. ; Leikin, Jerrold B. / Mirtazapine overdose : A case report. In: Medical Update for Psychiatrists. 1997 ; Vol. 2, No. 2. pp. 58-59.
@article{94bfe3390bf44900ad6da338b04e7fa3,
title = "Mirtazapine overdose: A case report",
abstract = "A case report involving mirtazapine ingestion (total of 360 mg) is discussed. Major toxic effects noted were drowsiness and sinus tachycardia with near complete resolvement within twenty-four hours. It appears that the course of mirtazapine over-dose is relatively benign compared to the tricyclic antidepressant agents and selective serotonin reuptake inhibitors.",
author = "Louise Kao and Barkin, {Robert L.} and Leikin, {Jerrold B.}",
year = "1997",
language = "English (US)",
volume = "2",
pages = "58--59",
journal = "Medical Update for Psychiatrists",
issn = "1082-7579",
publisher = "Elsevier BV",
number = "2",

}

TY - JOUR

T1 - Mirtazapine overdose

T2 - A case report

AU - Kao, Louise

AU - Barkin, Robert L.

AU - Leikin, Jerrold B.

PY - 1997

Y1 - 1997

N2 - A case report involving mirtazapine ingestion (total of 360 mg) is discussed. Major toxic effects noted were drowsiness and sinus tachycardia with near complete resolvement within twenty-four hours. It appears that the course of mirtazapine over-dose is relatively benign compared to the tricyclic antidepressant agents and selective serotonin reuptake inhibitors.

AB - A case report involving mirtazapine ingestion (total of 360 mg) is discussed. Major toxic effects noted were drowsiness and sinus tachycardia with near complete resolvement within twenty-four hours. It appears that the course of mirtazapine over-dose is relatively benign compared to the tricyclic antidepressant agents and selective serotonin reuptake inhibitors.

UR - http://www.scopus.com/inward/record.url?scp=0006567285&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0006567285&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0006567285

VL - 2

SP - 58

EP - 59

JO - Medical Update for Psychiatrists

JF - Medical Update for Psychiatrists

SN - 1082-7579

IS - 2

ER -